Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    0
  • views
    7741

Start of second 80mg accutane course (day 8)

studentdoc14

231 views

Well I've never written a blog on this site before but I thought I'd give it a go while taking my second course of accutane.

Having finished my first lot last august for severe cystic acne, with pleasing results, my acne slowly got worse again. So... i saw my derm last week and he put me straight back on accutane, as he could see I wasn't happy.

So I'm currently on day 8 an 80mg per day course , so heres a little update.

No side effects up to day 3 - where i woke up with my face looking sunburned which was annyoying

A few new spots here and there - mainly on my cheeks. Nothing like the crazy initial breakout on my first lot of acuutane which left me with scarring.

The last two days my face has been getting progressively dryer all the time - having to constantly use moisturizer. My lips too are starting to suffer, and are now cracking.... have use lip balm all the time.

However, all these side effects happened last time so I was prepared.... just waiting for the nosebleeds to start :D



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×